- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 304868, 18 pages
Hopf Bifurcation in an SEIDQV Worm Propagation Model with Quarantine Strategy
1Key Laboratory of Medical Image Computing of Ministry of Education, Northeastern University, Shenyang 110004, China
2College of Information Science and Engineering, Northeastern University, Shenyang 110819, China
Received 22 July 2012; Accepted 26 October 2012
Academic Editor: Bimal Kumar Mishra
Copyright © 2012 Yu Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [2 citations]
The following is the list of published articles that have cited the current article.
- Chenquan Gan, Xiaofan Yang, Wanping Liu, and Qingyi Zhu, “A propagation model of computer virus with nonlinear vaccination probability,” Communications in Nonlinear Science and Numerical Simulation, 2013.
- Yu Yao, Nan Zhang, Wenlong Xiang, Ge Yu, and Fuxiang Gao, “Modeling and Analysis of Bifurcation in a Delayed Worm Propagation Model,” Journal of Applied Mathematics, vol. 2013, pp. 1–11, 2013.